Please use this identifier to cite or link to this item:
Title: Pseudovarieties defining classes of sofic subshifts closed under taking shift equivalent subshifts
Authors: Costa, Alfredo 
Issue Date: 2007
Citation: Journal of Pure and Applied Algebra. 209:2 (2007) 517-530
Abstract: For a pseudovariety of ordered semigroups, let be the class of sofic subshifts whose syntactic semigroup lies in . It is proved that if contains then is closed under taking shift equivalent subshifts, and conversely, if is closed under taking conjugate subshifts then contains and . Almost finite type subshifts are characterized as the irreducible elements of , which gives a new proof that the class of almost finite type subshifts is closed under taking shift equivalent subshifts.
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
file43ee465621474c97b220720504bb1c78.pdf415.46 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

checked on Feb 24, 2020


checked on Feb 24, 2020

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.